Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 200 Capsules, Advil PM Ibuprofen - 2 Ct

$22.99High
Free shipping
Average: $20.46
(11,580 reviews)

Description

Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled 200mg ibuprofen capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. For nighttime pain relief, Advil PM Caplets put pain to rest so you can get a whole night's sleep. Nothing works faster than Advil Liqui-Gels to relieve pain (1) . (1) Among non-prescription analgesics.

Features

  • One package of 200 Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules and 2 Advil PM Caplets, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief
  • Advil ibuprofen liqui-gels provide fast liquid pain relief right where you need it most, while also being a fever reducer for adults
  • Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief, back pain relief and relief of muscle aches or aches and pains from the common cold
  • Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption
  • Headache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older
  • Take each of these Advil Liqui-Gels as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule

Product Stats

Amazing
Great
Average
High
It's not a good time to buy now, there's a 96% probability this price will decrease. Our advice is to Watch it.
Buy on Amazon

Product details

EAN

305733305706

UPC

305733305706

ASIN

B09C6CMVNY

Related products

FAQs

Advil Liqui Gels Pain Reliever And Fever Reducer P, is it available on Amazon?

Yes! But at Pricepulse we inform you when is the lowest price to buy the Advil Liqui Gels Pain Reliever And Fever Reducer P

Should I buy the Advil Liqui Gels Pain Reliever And Fever Reducer P now?

It's not a good time to buy now, there's a 96% probability this price will decrease. Our advice is to Watch it.

What is the current price of Advil Liqui Gels Pain Reliever And Fever Reducer P?

Its current price is $22.99

What was the lowest price for the Advil Liqui Gels Pain Reliever And Fever Reducer P?

The lowest historical price was $13.99